# SDR 98ZZZM35

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EVAC SLIDE COVER FAILED ITS PULL TEST.  REF AIRCURISER COMM, RII BUY BACK.  ADJUSTED HOLDING CLIP AND REPOSITIONED SLIDE IN PACK TO CLEAR COVER.  PULL TEST WITHIN LIMITS OF CMM.  (M)
